# SDR DALA2018120306983

- Difficulty date: December 2, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0848944) DURING INSPECTION FOUND BENT INTERCOSTALS BTW FRAME STATION 500A TO 500I , STR 25RH AT FWD CARGO COMPARTMENT. ALL INTERCOSTALS BTW FRAME STATION 500A TO 500I , STR 25RH AT FWD CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02.
